# SDR IPXA09557915

- Difficulty date: November 10, 2009
- Submitted: November 11, 2009
- Operation: Air carrier
- Aircraft: N408UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23730
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Binding
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAINS SLIDING WINDOW HANDLE LOAD AT 22LBS.  ADJUSTED UPPER WINDOW TRIM PANEL TO ALLEVIATE BINDING CONDITION OF THE LATCH / UNLATCH INDICATION MECHANISM.  WINDOW RIG NOT DISTURBED.  OPS CHECK OK.  REF MM 56-11-02-5.
